# SDR HEEA0014116

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Rpm Warning Box
- Part number: KDW021
- Condition: Failed
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING FLAG DOES NOT DROP WHEN POWER APPLIED.
